Advanced search

On (0,alpha)-geometries and dual semipartial geometries fully embedded in an affine space

(2004) DESIGNS CODES AND CRYPTOGRAPHY. 32(1-3). p.103-110
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Clerck, Frank, and M DELANOTE. 2004. “On (0,alpha)-geometries and Dual Semipartial Geometries Fully Embedded in an Affine Space.” Designs Codes and Cryptography 32 (1-3): 103–110.
APA
De Clerck, Frank, & DELANOTE, M. (2004). On (0,alpha)-geometries and dual semipartial geometries fully embedded in an affine space. DESIGNS CODES AND CRYPTOGRAPHY, 32(1-3), 103–110.
Vancouver
1.
De Clerck F, DELANOTE M. On (0,alpha)-geometries and dual semipartial geometries fully embedded in an affine space. DESIGNS CODES AND CRYPTOGRAPHY. KLUWER ACADEMIC PUBL; 2004;32(1-3):103–10.
MLA
De Clerck, Frank, and M DELANOTE. “On (0,alpha)-geometries and Dual Semipartial Geometries Fully Embedded in an Affine Space.” DESIGNS CODES AND CRYPTOGRAPHY 32.1-3 (2004): 103–110. Print.
@article{293377,
  author       = {De Clerck, Frank and DELANOTE, M},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  language     = {eng},
  number       = {1-3},
  pages        = {103--110},
  publisher    = {KLUWER ACADEMIC PUBL},
  title        = {On (0,alpha)-geometries and dual semipartial geometries fully embedded in an affine space},
  volume       = {32},
  year         = {2004},
}

Web of Science
Times cited: